# SDR UIEA2025011000021

- Difficulty date: January 15, 2025
- Submitted: January 17, 2025
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 96,527 hours, 26,952 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: WL1317
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS TEST, EMERGENCY LIGHT OF CEILING PANELS ROWS 16 LH AND 19 RH INOP( EMERGENCY LIGHTS OF CEILING PANELS ROWS 16 LH AND 19 RH BULBS WERE REPLACED IAW AMM 33-51-04-002-001. OPS CHK GOOD )
